# SDR SWAA2017081815797

- Difficulty date: August 16, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 18,462 hours, 7,700 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING UPPER TRAILING EDGE SHELF PANEL JUST OUTBOARD OF NR 6 GROUND SPOILER FORWARD SUPPORT CRACKED.   R & R THE BRACKET IAW SRM.
